# SDR DXTA200601746

- Difficulty date: November 20, 2006
- Submitted: December 6, 2006
- Operation: Air carrier
- Aircraft: N399QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600510
- Aircraft time: 6,772 hours, 5,569 cycles
- Engine: Pwa JT15D5
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Weak
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

PIC AND SIC BRAKES REQUIRED EXCESSIVE PRESSURE/FORCE DURING TAXI. BOTH SET'S OF PEDALS WENT ALMOST TO FLOOR AND BRAKES BEGAN GRABBING AND JERKING. CHECKED FOR ANTI-SKID FAULT BALLS, NO FAULTS INDICATED. REMOVED INSPECTED AND CHECKED BOTH ANTI-SKID TRANSDUCERS.  TRANSDUCERS CHECK OK. RE-INSTALLED TRANSDUCERS. TAXIED A/C FOR 30 PLUS MINUTES AT GREATER THEN 15KTS, BRAKES OPERATE NORMAL WITH ANTI-SKID OFF AND ON.  BRAKE PEDALS FEEL AND OPERATE NORMAL WITH ANTI-SKID OFF AND ON. BRAKE PEDALS FEEL AND OPERATE NORMAL. NO TROUBLE FOUND.
